# SDR UIEA2013082700468

- Difficulty date: August 27, 2013
- Submitted: August 28, 2013
- Operation: Air carrier
- Aircraft: N263SG
- Make and model: Boeing 747481
- Aircraft serial: 29263
- Aircraft time: 42,664 hours, 5,552 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 1010559N0230
- Condition: Leaking
- Location: Hyd System
- Part time: 42,664 hours, 5,552 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: J, A

## Discrepancy

AFTER TAKEOFF, HYDR QTY AND PRESSURE WENT TO ZERO ON SYS 4 FLAPS ASYMETRIC AND WOULD NOT RETRACT.  FUEL JETTISONED AND RETURNED TO DEPARTURE.  REPAIRED IAW AMM 12-00-00.
